X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (97) 97
Book / eBook (8) 8
Publication (8) 8
Web Resource (5) 5
Conference Proceeding (2) 2
Book Chapter (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (49) 49
mathematics - complex variables (25) 25
hypersurfaces (11) 11
maps (9) 9
automorphisms (8) 8
balls (8) 8
complex variables (8) 8
functions of complex variables (8) 8
mappings (8) 8
mathematical analysis (8) 8
analysis (7) 7
mathematics, applied (7) 7
polynomials (7) 7
real hypersurfaces (7) 7
differential geometry (6) 6
linearity (6) 6
32v40 (5) 5
different dimensions (5) 5
functions of a complex variable (5) 5
geometry (5) 5
hyperquadrics (5) 5
mathematical theorems (5) 5
potential theory (5) 5
proper holomorphic mappings (5) 5
reflection principle (5) 5
32v05 (4) 4
b-n (4) 4
coordinate systems (4) 4
cr mappings (4) 4
dependence (4) 4
dirichlet problem (4) 4
holomorphic mappings (4) 4
partial differential equations (4) 4
power series (4) 4
proper holomorphic maps (4) 4
rigidity (4) 4
super-rigidity (4) 4
32h35 (3) 3
35j25 (3) 3
codimension (3) 3
complex-spaces (3) 3
computational mathematics and numerical analysis (3) 3
convex domains (3) 3
electronic books (3) 3
functions of several complex variables (3) 3
integers (3) 3
invariants (3) 3
manifolds (3) 3
mathematical and computational physics (3) 3
mathematical methods in physics (3) 3
numerical analysis (3) 3
operator theory (3) 3
pseudoconvex domains (3) 3
research (3) 3
system (3) 3
30e25 (2) 2
35a20 (2) 2
abstract harmonic analysis (2) 2
algebra (2) 2
analytic functions (2) 2
cauchy problem (2) 2
coefficients (2) 2
complex analysis (2) 2
congresses (2) 2
convergence (2) 2
cr embedding (2) 2
cr manifolds (2) 2
differential equations, partial (2) 2
domains (2) 2
dynamical systems and ergodic theory (2) 2
equivalence relation (2) 2
finite jet determination (2) 2
funciones de variable compleja (2) 2
funciones de varias variables complejas (2) 2
mathematical manifolds (2) 2
mathematics - analysis of pdes (2) 2
mathematics - differential geometry (2) 2
multi-user (2) 2
quadrics (2) 2
real-submanifolds (2) 2
rothschild, linda preiss, 1945 (2) 2
signature (2) 2
signatures (2) 2
submanifolds (2) 2
symplectic geometry (2) 2
tangents (2) 2
theorems (2) 2
vector fields (2) 2
1945 (1) 1
1991 mathematics subject classifications: 30e34 (1) 1
30b4 (1) 1
30f45 (1) 1
31a25 (1) 1
31b20 (1) 1
32d99 (1) 1
32f99 (1) 1
32h02 (1) 1
32h12 (1) 1
32v20 (1) 1
32v30 (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


International Journal of Mathematics, ISSN 0129-167X, 08/2017, Volume 28, Issue 9, p. 1740001
The main objective of this paper is to survey some recent results on the Chern–Moser question concerning existence of umbilical points on three-dimensional CR... 
umbilical locus | Strictly pseudoconvex CR manifold
Journal Article
2005, Operator theory, advances and applications, ISBN 9783764371456, Volume 156, xxviii, 277
Book
Indiana University Mathematics Journal, ISSN 0022-2518, 2015, Volume 64, Issue 3, pp. 769 - 785
Journal Article
Mathematische Annalen, ISSN 0025-5831, 12/2015, Volume 363, Issue 3, pp. 1333 - 1348
We consider local modifications $$\omega _n+f^*\omega _d$$ ω n + f ∗ ω d of the Fubini-Study metric (with associated $$(1,1)$$ ( 1 , 1 ) -form $$\omega _n$$ ω... 
Mathematics, general | Mathematics | MATHEMATICS
Journal Article
Advances in Mathematics, ISSN 0001-8708, 08/2019, Volume 352, pp. 611 - 631
On a bounded strictly pseudoconvex domain in , , the smoothness of the Cheng-Yau solution to Fefferman's complex Monge-Ampere equation up to the boundary is... 
Obstruction density | Boundary regularity | Fefferman's equation | CR 3-manifolds
Journal Article
Advances in Mathematics, ISSN 0001-8708, 08/2019, Volume 352, p. 611
* Corresponding author. 
Journal Article
Contemporary Mathematics, ISSN 0271-4132, 2017, Volume 681, pp. 125 - 135
Conference Proceeding
Communications in Analysis and Geometry, ISSN 1019-8385, 2019, Volume 27, Issue 7, pp. 1549 - 1582
Journal Article
Advances in Mathematics, ISSN 0001-8708, 06/2013, Volume 239, pp. 72 - 96
In this paper, we study degenerate CR embeddings of a strictly pseudoconvex hypersurface into a sphere in a higher dimensional complex space . The degeneracy... 
CR manifold | Rigidity | CR embedding | COMPLEX-SPACES | B-N | DIFFERENT DIMENSIONS | SUPER-RIGIDITY | PROPER HOLOMORPHIC MAPS | POLYNOMIALS | MATHEMATICS | HYPERQUADRICS | BALLS | HYPERSURFACES | MAPPINGS
Journal Article
Indiana University Mathematics Journal, ISSN 0022-2518, 1/2015, Volume 64, Issue 3, pp. 769 - 785
We prove a type of partial rigidity result for proper holomorphic mappings of certain ℓ-concave domains in projective space into model quadratic ℓ-concave... 
L-concave domains | Proper holomorphic mappings | SMALL SIGNATURE DIFFERENCE | l-concave domains | CR EMBEDDINGS | B-N | DIFFERENT DIMENSIONS | SUPER-RIGIDITY | SPHERES | MATHEMATICS | HYPERQUADRICS | MAPS | REAL HYPERSURFACES | PARTIAL RIGIDITY
Journal Article
Mathematische Annalen, ISSN 0025-5831, 06/2017, Volume 368, Issue 1-2, pp. 537 - 560
The question of existence of umbilical points, in the CR sense, on compact, three dimensional, strictly pseudoconvex CR manifolds was raised in the seminal... 
32V05 | 30F45 | MATHEMATICS | DOMAINS | HYPERSURFACES | Mathematics - Complex Variables
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 11/2014, Volume 366, Issue 11, pp. 5693 - 5706
Journal Article
Mathematical Research Letters, ISSN 1073-2780, 2018, Volume 25, Issue 1, pp. 75 - 84
Journal Article
Mathematical Research Letters, ISSN 1073-2780, 2018, Volume 25, Issue 1, pp. 75 - 84
Journal Article
Communications in Partial Differential Equations, ISSN 0360-5302, 09/2014, Volume 39, Issue 9, pp. 1770 - 1779
We derive sufficient conditions on a strictly pseudoconvex domain Ω and a linear, holomorphic partial differential operator P for the existence of solutions to... 
Holomorphic Partial Differential Equations | Prolongation | MATHEMATICS | MATHEMATICS, APPLIED | CONTINUATION | Partial differential equations | Operators | Construction | Theorems | Existence theorems | Mathematical analysis | Plutonium | Boundaries
Journal Article
Documenta Mathematica, ISSN 1431-0635, 2017, Volume 22, Issue 2017, pp. 165 - 190
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 05/2012, Volume 140, Issue 5, pp. 1729 - 1738
We show that a holomorphic mapping sending one generic submanifold into another of the same dimension is CR transversal to the target submanifold provided that... 
Mathematical manifolds | Tangents | Algebra | Mathematical theorems | Analytic functions | Hypersurfaces | Vector fields | Power series | Factorization | MATHEMATICS | MATHEMATICS, APPLIED | PSEUDOCONVEX DOMAINS | MAPS | HYPERSURFACES | CONVEX DOMAINS | Mathematics - Complex Variables
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.